JournalsaihpcVol. 1, No. 5pp. 325–340

Existence results for first order Hamilton Jacobi equations

  • G. Barles

    ENS St-Cloud et CEREMADE, Impasse du Docteur Roux, 83150 Bandol
Existence results for first order Hamilton Jacobi equations cover
Download PDF

Abstract

We prove existence results for the classical first-order Hamilton Jacobi Equations. These results rely on the notion of viscosity solution and they are obtained under the same assumptions as the uniqueness optimal results for bounded, uniformly continuous solutions.

Résumé

On démontre des résultats d’existence pour les équations classiques de Hamilton Jacobi du premier ordre. Ces résultats sont basés sur la notion de solution de viscosité et sont obtenus sous les mêmes hypothèses que les résultats optimaux d’unicité pour les solutions bornées uniformément continues.

Cite this article

G. Barles, Existence results for first order Hamilton Jacobi equations. Ann. Inst. H. Poincaré Anal. Non Linéaire 1 (1984), no. 5, pp. 325–340

DOI 10.1016/S0294-1449(16)30415-2